# SDR IPXA3578256

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: G4160
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING CRUISE AT FL 350 WE HEARD A LOUD BANG FOLLOWED BY THE CAPTAIN'S  FORWARD WINDSHIELD CRACKING THROUGHOUT AND SERIOUS ARCING AND FIRE ON  THE LOWER PROTION. LT FWD WINDOW EICAS MESSAGE.   R & R L1 WINDSHIELD IAW MM 56-11-01-004-001. TORQUED IAW AMM 56-11-01-425-015.
